# SDR CALA2025022600450

- Difficulty date: February 8, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 76,295 hours, 28,068 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 313A211412KT
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E I/B OF PYLON SKIN GOUGED REF AAR N/R 9934263 REMOVED AND REPLACED SKIN AT L/W L/E INBOARD OF PYLON AS PER B73 37-800 SRM 51-40-02-0G-0 AND DWG# 116A4008.  REMOVED AND REPLACED SKIN AT L/W L/E INBOARD OF PYLON AS PER B737-800 SRM 51-40-02-0G-0 AND DWG# 116A4008.
